MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number L-1796K
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a robotic-assisted laparoscopic tubal anastomosis, the needle tip broke while suturing.The needle tip fell into the patient's cavity and was retrieved.There was no patient injury.
 
Event or Problem Description
According to the reporter, during a robotic-assisted laparoscopic tubal anastomosis, the needle tip broke while suturing.The needle tip fell into the patient's cavity and was retrieved by the surgeon.Used a new suture to complete the procedure.There was no patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key9834955
Report Number9612501-2020-00464
Device Sequence Number14220245
Product Code GAM
UDI-Device Identifier10884521046351
UDI-Public10884521046351
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberL-1796K
Device Catalogue NumberL-1796K
Device Lot NumberD7M1835X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer03/31/2020
Initial Report FDA Received Date03/16/2020
Supplement Report FDA Received Date04/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR
Patient Weight69